Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 111, NWS Lincoln, IL

August 23, 2007Marshall County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 23, 2007, 7:45 PM CDT for Marshall County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2007, 7:45 PM CDT (00:45 UTC)
Expired
Aug 23, 2007, 8:30 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Marshall County, IL

The radar

The Lincoln radar (KILX), 104 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 8:20 PM CDTHAIL 1Henry, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 7:10 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 240045
SVRILX
ILC123-240130-
/O.NEW.KILX.SV.W.0111.070824T0045Z-070824T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
745 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARSHALL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 830 PM CDT.

* AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES
  SOUTH OF CAMP GROVE...OR ABOUT 12 MILES WEST OF LACON...AND WAS
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPARLAND...
  LACON...
  HENRY...

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4113 8965 4098 8965 4099 8918 4115 8937

$$

SMITH
3 follow-up statements
000 
WWUS53 KILX 240054
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT THU AUG 23 2007

ILC123-240130-
/O.CON.KILX.SV.W.0111.000000T0000Z-070824T0130Z/
MARSHALL-
754 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN MARSHALL COUNTY...

AT 751 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5
MILES WEST OF SPARLAND...OR ABOUT 6 MILES WEST OF LACON...MOVING EAST
AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  SPARLAND...
  LACON...
  HENRY...

OTHER LOCATIONS AFFECTED INCLUDE...CAMP GROVE.

DUE TO THE SLOW MOVEMENT OF THIS STORM...THERE IS ALSO A RISK OF
LOCALIZED FLOODING OF STREETS...VIADUCTS...AND POOR DRAINAGE AREAS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4113 8965 4098 8965 4099 8918 4115 8937

$$

SMITH
000 
WWUS53 KILX 240112
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
812 PM CDT THU AUG 23 2007

ILC123-240130-
/O.CON.KILX.SV.W.0111.000000T0000Z-070824T0130Z/
MARSHALL-
812 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN MARSHALL COUNTY...

AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3
MILES EAST OF LACON...MOVING EAST AT 35 MPH.

OTHER LOCATIONS AFFECTED INCLUDE...SPARLAND...HENRY AND CAMP GROVE.

DUE TO THE SLOW MOVEMENT OF THIS STORM...THERE IS ALSO A RISK OF
LOCALIZED FLOODING OF STREETS...VIADUCTS...AND POOR DRAINAGE AREAS.

LAT...LON 4113 8965 4098 8965 4099 8918 4115 8937

$$

SMITH
000 
WWUS53 KILX 240129
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT THU AUG 23 2007

ILC123-240137-
/O.EXP.KILX.SV.W.0111.000000T0000Z-070824T0130Z/
MARSHALL-
829 PM CDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARSHALL COUNTY
EXPIRES AT 830 PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE. 

LAT...LON 4113 8965 4098 8965 4099 8918 4115 8937

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 2:25 PM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Aug 23, 2:25 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
225 PM CDT THU AUG 23 2007

.DISCUSSION...
ISSUED 225 PM CDT THU AUG 23 2007

SEVERE THUNDERSTORMS MOVING ACROSS THE FAR NORTHWEST CWA EARLY THIS
AFTERNOON...WITH EXTENSIVE DAMAGE FROM 75+ MPH WINDS AROUND
GALESBURG. REMAINDER OF CWA SEEING ANOTHER SCORCHER OF A DAY...WITH
90S WIDESPREAD SOUTH OF I-72. ENOUGH MIXING TAKING PLACE TO BRING
DEWPOINTS DOWN INTO THE 60S IN MANY OF THESE AREAS...KEEPING HEAT
INDEX VALUES FROM GETTING OUT OF HAND.

ISSUES OF THE DAY INCLUDE THE TIMING OF THE INCOMING FRONTAL SYSTEM
OVER THE NEXT COUPLE OF DAYS...WITH ATTENDANT SEVERE WEATHER AND
FLOODING THREATS.

SHORT TERM...TONIGHT THROUGH SATURDAY...
SEVERE WEATHER THREAT FROM CURRENT STORMS EXPECTED TO BE OUT OF THE
CWA BY ZONE ISSUANCE TIME. HOWEVER...ISOLATED SHOWERS AND
THUNDERSTORMS WILL LINGER...AND OUTFLOW BOUNDARY FROM THESE STORMS
MAY ENHANCE THE THUNDERSTORM THREAT FOR A TIME.

NEXT ROUND OF MCS ACTIVITY ACROSS THE PLAINS AND IOWA ONCE AGAIN
EXPECTED TO TRACK NORTHEAST JUST NORTH OF OUR CWA TONIGHT...ALONG
THE SYNOPTIC BOUNDARY. THIS FRONT IS EXPECTED TO BEGIN PUSHING
SOUTHWARD BY FRIDAY AFTERNOON...WITH MORE STORMS DEVELOPING. ROUGHLY
THE NORTH HALF OF THE CWA IS IN THE 30% SEVERE WEATHER CONTOUR FOR
FRIDAY/FRIDAY NIGHT. HIGH WINDS EXPECTED TO BE THE MAIN THREAT WITH
THESE STORMS...AS INSTABILITY INCREASES WITH CAPES 2000-3000 J/KG.
SOME TRAINING OF THE STORMS ALONG THE BOUNDARY WILL RESULT IN
LOCALLY HEAVY RAIN...AS NAM-12 AND GFS SOUNDINGS SHOW PRECIPITABLE
WATER VALUES OVER 2 INCHES. WILL ISSUE A FLASH FLOOD WATCH ACROSS
THE NORTHERN COUNTIES. AREAS FURTHER SOUTH SHOULD BE IN A BETTER
POSITION TO ABSORB THE RAIN AT THIS TIME.

FRONTAL BOUNDARY EXPECTED TO BE NEAR THE I-70 CORRIDOR BY SATURDAY
MORNING...AND IS CURRENTLY EXPECTED TO PUSH SOUTH OF THE CWA BY
NOON. WILL TAPER OFF RAINFALL CHANCES DURING THE DAY.

LONG TERM...SUNDAY THROUGH THURSDAY...
HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION DURING THE
WEEKEND WILL BRING LESS HUMID CONDITIONS TO OUR AREA. TEMPERATURES
SHOULD BE CLOSE TO NORMAL FOR SUNDASY...BUT STILL RATHER WARM SOUTH
OF I-70. WARMING TREND TO RAMP UP AGAIN BY TUESDAY AS UPPER LEVEL
RIDGING AGAIN BUILDS EAST ACROSS THE NATIONS MIDSECTION.

NEXT SHORTWAVE TO DIVE SOUTHEAST AS NORTHWEST FLOW BEGINS TO SET UP
OVER THE MIDWEST. FRONTAL BOUNDARY EXPECTED TO CROSS THE STATE
WEDNESDAY...AND IS FORECAST TO BE NEAR THE OHIO RIVER BY THURSDAY
MORNING. CONTINUED THE RAIN CHANCES FOR WEDNESDAY AS THIS SYSTEM
PASSES. COOLER CONDITIONS EXPECTED FOR THE END OF THE WEEK AS
CANADIAN HIGH PRESSURE BUILDS INTO THE GREAT LAKES.

GEELHART/HJS

&&

.AVIATION...
ISSUED 1250 PM CDT THU AUG 23 2007

NOT TOO MANY CHANGES TO THE FORECAST AT THIS POINT...OTHER THAN TO
ADD TSRA TO THE NRN MOST TWO TERMINALS...AND EXTEND THE CHANCES
FOR THUNDER AND REDUCED VISIBILITIES FOR PIA AND BMI INTO TOMORROW
MORNING. TRYING TO BE A BIT OPTIMISTIC AND KEEP THE ACTUAL WEATHER
OUT OF CMI SPI AND DEC...BUT MUST CONCEDE A CHANGED ENVIRONMENT
AFTER THE MCS/S MOVE THRU THE REGION. HAVE KEPT VCTS IN THE OTHER
THREE FOR THE MORNING.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 AM FRIDAY TO 4 AM SATURDAY NORTH OF
A HAVANA TO BLOOMINGTON LINE.
&&
Hazardous weather outlook, Aug 23, 3:00 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT THU AUG 23 2007

ILZ027>031-036>038-040>057-061>063-066>068-071>073-241100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
300 PM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HOT AND HUMID WEATHER WILL CONTINUE TO BE A CONCERN THIS AFTERNOON.
TEMPERATURES IN THE MIDDLE 90S COMBINED WITH HIGH HUMIDITY LEVELS
WILL PRODUCE AFTERNOON HEAT INDICES NEAR 100. PERSONS WHO MUST BE
OUTSIDE SHOULD DRINK PLENTY OF FLUIDS AND TAKE FREQUENT
BREAKS...TO AVOID GETTING DEHYDRATED. DO NOT LEAVE CHILDREN AND
PETS UNATTENDED IN PARKED VEHICLES.

THUNDERSTORMS WILL DEVELOP WEST OF THE AREA THIS AFTERNOON AND
MOVE ACROSS NORTHERN PORTIONS OF CENTRAL ILLINOIS. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...MAINLY
ALONG AND NORTHWEST OF A RUSHVILLE TO BLOOMINGTON LINE. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. IN
ADDITION...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR FRIDAY THROUGH
SATURDAY AS A COLD FRONT PUSHES INTO AND THROUGH THE AREA.
CURRENTLY IT IS TOO SOON TO TELL IF ANY OF THESE STORMS WILL BECOME
SEVERE. HOWEVER...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS AFTERNOON.

HJS

In the hours before

Local storm report, Aug 23, 2:39 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
239 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   PUBLIC

            NUMEROUS TREES UP TO 1 FOOT DIAMETER AND POWER LINES DOWN
            ON HARRISON ST...ROCK ISLAND AVE...LANE ST AND MOISIER ST
            ON THE NORTHEAST SIDE OF GALESBURG.

&&

KELLY
Local storm report, Aug 23, 2:42 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     LACON                   41.02N 89.41W
08/23/2007                   MARSHALL           IL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS MARSHALL COUNTY

&&

KELLY
Local storm report, Aug 23, 2:51 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     5 NE SPRING BAY         40.87N 89.46W
08/23/2007                   WOODFORD           IL   EMERGENCY MNGR

            TREE BLOWN ON ROUTE 26 AND LOON CREEK ROAD NORTH OF
            SPRING BAY

&&

KELLY
Local storm report, Aug 23, 4:32 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
432 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     1 W GALESBURG           40.95N 90.40W
08/23/2007                   KNOX               IL   EMERGENCY MNGR

            LARGE HIGH VOLTAGE TRANSMISSION LINES BLOWN DOWN...PART
            OF A ROOF OF A COMERCIAL BUILDING BLOWN OFF...AND A SEMI
            BLOWN OVER ON US ROUTE 34.

0109 PM     TSTM WND GST     GALESBURG               40.95N 90.38W
08/23/2007  M74.00 MPH       KNOX               IL   AWOS

            REPORTED AT THE GALESBURG AWOS...RELAYED FROM SPC

0110 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   EMERGENCY MNGR

            POWER POLES DOWN AT RT 41 AND MONMOUTH AVE IN
            GALESBURG...AND RIDING LAWNMOWERS BLOWN INTO THE STREET.
            REPORT FROM KNOX COUNTY EM

0112 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   TRAINED SPOTTER

            3 TO 4 INCH DIAMETER TREE LIMBS DOWN AT SANDBURG MALL IN
            GALESBURG. TIME ESTIMATED...REPORT OCCURRED BETWEEN 107
            AND 117PM. ESTIMATED 60-70MPH WINDS

0115 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   CO-OP OBSERVER

            ESTIMATED 100MPH WIND GUST. TREES DOWN AND POWER OUTAGES
            IN GALESBURG. REPORT FROM NEAR US ROUTE 34 AND SEMINARY
            ROAD

0115 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   CO-OP OBSERVER

            SEVERAL TRAILERS DAMAGED...STORE SIGN BLOWN OVER...TIME
            ESTIMATED BETWEEN 110 PM AND 120 PM.

0115 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   TRAINED SPOTTER

            LARGE OAK TREES UPROOTED...TREES DOWN ON GARAGES AND
            HOUSES OFF OF FREEMONT STREET. EXTENSIVE DAMAGE ON THE
            NORTHEAST SIDE OF GALESBURG

0115 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/23/2007                   KNOX               IL   PUBLIC

            NUMEROUS TREES UP TO 1 FOOT DIAMETER AND POWER LINES DOWN
            ON HARRISON ST...ROCK ISLAND AVE...LANE ST AND MOISIER ST
            ON THE NORTHEAST SIDE OF GALESBURG.

0117 PM     TSTM WND DMG     KNOXVILLE               40.91N 90.29W
08/23/2007                   KNOX               IL   CO-OP OBSERVER

            ESTIMATED WINDS OF 60 TO 80 MPH...TREES AND POWERLINES
            DOWN. EXTENSIVE DAMAGE THROUGHOUT KNOXVILLE

0145 PM     TSTM WND DMG     TOULON                  41.09N 89.86W
08/23/2007                   STARK              IL   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREES AND POWERLINES DOWN THROUGHOUT
            STARK COUNTY. REPORT FROM STARK COUNTY SHERIFF

0150 PM     TSTM WND DMG     PRINCEVILLE             40.93N 89.76W
08/23/2007                   PEORIA             IL   EMERGENCY MNGR

            3 INCH DIAMETER LIVE TREE LIMBS DOWN ON THE WEST SIDE OF
            PRINCEVILLE...FROM PEORIA COUNTY EMERGENCY MANAGER

0150 PM     TSTM WND DMG     TOULON                  41.09N 89.86W
08/23/2007                   STARK              IL   EMERGENCY MNGR

            WINDOWS BLOWN OUT IN A CHURCH IN TOULON

0215 PM     TSTM WND DMG     LACON                   41.02N 89.41W
08/23/2007                   MARSHALL           IL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS MARSHALL COUNTY

0236 PM     TSTM WND DMG     5 NE SPRING BAY         40.87N 89.46W
08/23/2007                   WOODFORD           IL   EMERGENCY MNGR

            TREE BLOWN ON ROUTE 26 AND LOON CREEK ROAD NORTH OF
            SPRING BAY

&&

DSMITH
Local storm report, Aug 23, 6:57 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
657 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             BRADFORD                41.18N 89.66W
08/23/2007  M0.75 INCH       STARK              IL   CO-OP OBSERVER

0645 PM     TSTM WND DMG     BRADFORD                41.18N 89.66W
08/23/2007                   STARK              IL   CO-OP OBSERVER

            LARGE TREE BRANCHES DOWN.

&&

MILLER
Local storm report, Aug 23, 7:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     VICTORIA                41.03N 90.10W
08/23/2007                   KNOX               IL   EMERGENCY MNGR

            *** 1 FATAL *** PART OF A TREE WAS BLOWN DOWN AND FELL ON
            A MAN WALKING UP THE SHORE OF A SMALL LAKE NEAR THE TOWN
            OF VICTORIA. REPORTED BY KNOX COUNTY ESDA. WIDESPREAD
            WIND DAMAGE OCCURRED ACROSS ALL OF KNOX COUNTY...WITH THE
            MOST EXTENSIVE DAMAGE IN GALESBURG...WATAGA...AND
            VICTORIA. AT LEAST 8000 PEOPLE WERE WITHOUT POWER AT THIS
            TIME IN THE COUNTY.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:04 PM CDTSevere Thunderstorm WarningILXMarshall41 min
Aug 24, 1:58 AM CDTFlash Flood WarningILXKnox6 hr
Aug 24, 2:16 AM CDTSevere Thunderstorm WarningILXKnox44 min
Aug 24, 2:22 AM CDTSevere Thunderstorm WarningILXFulton23 min
Aug 24, 2:59 AM CDTFlash Flood WarningILXMarshall, Stark6 hr
Aug 24, 3:43 PM CDTSevere Thunderstorm WarningILXChampaign28 min
Aug 24, 4:31 PM CDTSevere Thunderstorm WarningILXClay, Effingham59 min
Aug 24, 5:02 PM CDTSevere Thunderstorm WarningILXCumberland, Jasper58 min
Aug 24, 5:31 PM CDTSevere Thunderstorm WarningILXClark, Crawford59 min
Aug 24, 5:54 PM CDTSevere Thunderstorm WarningILXClark, Edgar51 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.